# SDR QXEA2013102501445

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION DETECTED AT INTERSECTION OF STR 31L AND CIRCUMFERENTIAL STRAP AT THE FWD SIDE OF FS X236.0.  REMOVED 4(EA) RIVETS FROM DOUBLER FOM SRM 51-42-05. INSTALLED RIVETS 4(EA) IN DOUBLER AT FS X234.00 Y9.00 REF SRM 51-42-05.  REMOVED 4EA CORRODED RIVETS FROM STR31 AT FS X234,  Y9.250 REF SRM 51-42-05. INSTALLED RIVETS 4 EA AT FS X234.00 Y9.250 REF SRM 51-42-05. BLENDED OUT CORROSION ON DOUBLER AND INTERNAL STRAP AT FS X234 TO FS X224 AT Y9.0 REF SRM 51-21-00 AND SRM 53-00-00, TR 53-019 NDT IAW NDTM 51-00-04, 51-00-06 NO DEFECTS MIN REMAINING THICKNESS .048. ORIGINAL MATERIAL THICKNESS 0.050 IAW SRM 53-20-31. MATERIAL REMOVED 0.002 IN LIMITS SRM 53-00-00, TR 53-019.  RESTORED INTERIOR SURFACE AREA IAW SRM 51-25-25.  NDT IAW NDTM 51-00-04, 51-00-06 NO DEFECTS MIN REMAINING THICKNESS .048. JOINT DOUBLER,  PN :85360329 IS 0050" THICK MATERIAL REMAINING AFTER BLENDOUT IAW NDT REPORT IS 0.048" AND WITHIN LIMITS IAW SRM 53-00-00.  RESTORED FINISH TO EXTERIOR SURFACE AREA AT FS X234.00 TO FS X238.00 IAW SRM 51-25-05 APPLIED CPC TO BLENDED AREA ON THE INSIDE SURFACE OF FUSELAGE IAW AMM 51-25-01-390-801.
